# SDR FDEA201008303196

- Difficulty date: August 30, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N994FD
- Make and model: Boeing 757-23A
- Aircraft serial: 25490
- Aircraft time: 39,368 hours, 10,921 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N5444
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT RBL 7.55 BETWEEN STA 1500 TO STA 1640 NUMEROUS BROKEN SCREWS, NUT PLATES AND ATTACHING RIVETS.  REMOVED CORROSION ON FLOOR SUPPORT RBL 7.55, STA. 1500 - 1640 OUT OF LIMITS IAW SRM 53-00-53, FIG 101, DETAIL V.  ORIG MATERIAL .063" MAT LOST .015". REMOVED CORROSION AND CHECKED LIMITS ON WEB, OUT OF LIMITS IAW SRM 53-00-53, FIG 101, DETAIL V, ORIG MAT .032", MAT LOST .016". FABRICATED NEW FLOOR SUPPORT IAW SRM 51-40-02.  MAJOR REPAIR.
